# SDR IPXA2024040339682

- Difficulty date: March 7, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,995 hours, 14,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008820600
- Condition: Corroded
- Location: Frm 82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT SIDE SEAT TRACK Y450 HAS CORROSION AT FR 82 15-06 REVIEWED. REMOVED SEAT TRACK Y450 FROM FR79.5 TO FR82 IAW A300-600 SRM 53-10-16. ACCOMPLISH MAJOR PERMANENT REPAIR PER SRM 53-10-16-201 PARAGRAPH 4 FIGURE 201B (REV 40).
